# SDR O84A2015F00029

- Difficulty date: February 5, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N440SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9457
- Aircraft time: 1,326 hours, 3,989 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, NR 1 GEN DISCONNECT APPEARED ON CAD.  AFTER SEVERAL ATTEMPTS TO RESET GENERATOR, IT REMAINED OFFLINE.  THE ACFT LANDED AND MAINTENACE WAS CONTACTED.  A MECHANIC WENT TO ACFT AND DEFERRED THE DISCREPANCY AND THE ACFT WAS FLOWN TO THE MAIN MAINTENACE FACILITY.  THE NEXT DAY A BROKEN WIRE WAS DISCOVERED AT THE NR 1 GENERATOR.
